# SDR ASAA2019100753926

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 40,486 hours, 12,022 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 7067
- Condition: Overheated
- Location: Lt A/C Bay
- Part time: 51,450 hours, 24,644 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP FLT DECK (CONT CAB) ILLUMINATED ON RECALL, EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, "CONT CAB" ZONE TEMP LIGHT COMES ON EVERYTIME, RECALL PRESSED. R/H PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLT DECK TCV" (V143). GVI V143, SHOWS OVERHEATING. L/H SIDE OK. REMOVED & REPLACED "FLT DECK TCV" REF B737-800 AMM 21-61-21. ACCOMPLISHED R/H PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00-700-806-002, LK CK & OPS CK NML.
